skin-hair-icon
Hives (Urticaria) after Covishield Dose
I took my first dose of Covishield on the 24th Of July 2021. I had the normal symptoms, fever, pain on the injection site on 25th. The symptoms subsided by Noon of the same day. The rest of the day as well as the next day, 26th was normal. On the night of 26th I developed a bout of hives. It was majorly on my hands and legs but was also on the overall body. It was even itchier the next day on 27th. On 28th I went to a dermatologist and was prescribed antihistamines and a lotion, post that my hives immediately stopped. My 2nd dose is approaching now in some days and I'm worried whether I should take it. The dermatologist I visited concluded that it might have been because of Covishield itself since it was in that time frame and that I should avoid taking the next dose since the reaction might be stronger. But I'm really worried and I want to get fully vaccinated so I need a second opinion. Please help me out.
64 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Not because of vaccine...Don't worry...you are suffering from allergic dermatitis causing this problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.